A direct method for solving a singularly perturbed problem of the optimal control of a particle transport process
Differencialʹnye uravneniâ, Tome 28 (1992) no. 7, pp. 1230-1243
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_7_a15,
author = {V. E. Kapustyan},
title = {A direct method for solving a singularly perturbed problem of the optimal control of a particle transport process},
journal = {Differencialʹnye uravneni\^a},
pages = {1230--1243},
year = {1992},
volume = {28},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_7_a15/}
}
TY - JOUR AU - V. E. Kapustyan TI - A direct method for solving a singularly perturbed problem of the optimal control of a particle transport process JO - Differencialʹnye uravneniâ PY - 1992 SP - 1230 EP - 1243 VL - 28 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_7_a15/ LA - ru ID - DE_1992_28_7_a15 ER -
V. E. Kapustyan. A direct method for solving a singularly perturbed problem of the optimal control of a particle transport process. Differencialʹnye uravneniâ, Tome 28 (1992) no. 7, pp. 1230-1243. http://geodesic.mathdoc.fr/item/DE_1992_28_7_a15/